# SDR DALA2018070404421

- Difficulty date: July 4, 2018
- Submitted: July 7, 2018
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 46,076 hours, 24,041 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE FR29 BTW STR41R TO STR42R IN FWD CARGO COMPARTMENT. REPLACED SHEAR TIE LOC FR 29 BTW STR 41R T0 STR 42R IN FWD CARGO COMPARTMENT AS PER SRM 51-72-11 AND DWG NR D53233211.
